Advertisement

Mathematica Slovaca

, Volume 64, Issue 2, pp 433–444 | Cite as

Kolmogorov-Smirnov isometries of the space of generalized distribution functions

  • Lajos MolnárEmail author
  • Patrícia Szokol
Article
  • 45 Downloads

Abstract

In this paper we describe the structure of surjective isometries of the space of all generalized probability distribution functions on ℝ with respect to the Kolmogorov-Smirnov metric.

Keywords

generalized probability distribution functions Kolmogorov-Smirnov metric isometry 

2010 Mathematics Subject Classification

Primary 47B38, 54E40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DOLINAR, G.— MOLNÁR, L.: Isometries of the space of distribution functions with respect to the Kolmogorov-Smirnov metric, J. Math. Anal. Appl. 348 (2008), 494–498.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    FELLER, W.: An Introduction to Probability Theory and its Applications, Vol. II, John Wiley and Sons, New York, 1971.zbMATHGoogle Scholar
  3. [3]
    FLEMING, R. J.— JAMISON, J. E.: Isometries on Banach Spaces: Function Spaces. Vol. 1. Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math. 129, CRC Press, Boca Raton, FL, 2002.Google Scholar
  4. [4]
    FLEMING, R. J.— JAMISON, J. E.: Isometries on Banach Spaces: Vector-valued Function Spaces. Vol. 2. Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math. 138, CRC Press, Boca Raton, FL, 2007.CrossRefGoogle Scholar
  5. [5]
    MOLNÁR, L.: Kolmogorov-Smirnov isometries and affine automorphisms of spaces of distribution functions, Cent. Eur. J. Math. 9 (2011), 789–796.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    SHIRYAEV, A. N.: Probability. Grad. Texts in Math. 95, Springer-Verlag, Berlin, 1996.Google Scholar

Copyright information

© Versita Warsaw and Springer-Verlag Wien 2014

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of DebrecenDebrecenHungary

Personalised recommendations